Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the trivial extension of equivalence relations on analytic spaces

Authors: Kunio Takijima and Tetsutaro Suzuki
Journal: Trans. Amer. Math. Soc. 219 (1976), 369-377
MSC: Primary 32C25; Secondary 32C15
MathSciNet review: 0412463
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we shall consider the problem: let X be a (reduced) analytic space and A a nowhere dense analytic set in X. And let R be a proper equivalence relation on A such that the quotient space $ A/R$ is an analytic space, and $ \tilde R$ the trivial extension of R to X. Then, is $ X/\tilde R$ an analytic space? To this, we have three sufficient conditions. Moreover, using this result we shall extend Satz 1 of H. Kerner [8].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C25, 32C15

Retrieve articles in all journals with MSC: 32C25, 32C15

Additional Information

Keywords: Analytic space, proper equivalence relation, trivial extension of equivalence relation
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society